# SDR IPXA2022120388665

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 63,811 hours, 21,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856U13
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL AT POSITION A 2 STA 280-412 RBL 88.5 HAS A HOLE PUNCTURED IN IT. FABRICATED REPLACEMENT FLOORBOARD 141T5856U13 PER SAMPLE AND SREO B767-5320-9693-I.  FABRICATED A NEW FLOORBOARD ON NR 684239.
